# SDR AALA202512155276

- Difficulty date: September 17, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON CENTER BOX FRONT SPAR VERTICAL STRINGER 3 ZONE 1, CRACK DIRECTION AT 3 O CLOCK, L= 0.170 INCH APPROX. MAINTENANCE  ACCOMPLISHED INTERIM REPAIR INSTRUCTIONS (PARTIAL BEAM REPLACEMENT) ON FLOORBEAM Y254 LOC. AT LEVEL FR36 FLOOR STRUCTURE VERTICAL STRINGER 3 ON WING BOX FRONT SPAR IAW EA NO. 368253 AND DWG: R57112154 ISSUE C.
